# SDR UIEA2021051201124

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,085 hours, 25,534 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS MSG ON DESCENT W ASSOCIATED PRESS LIGHT( LEFT FWD FUEL PUMP - OPS CK OK PER AMM 28-22-00 SYS OK FOR SERVICE. )
